# SDR EIA2001146

- Difficulty date: March 12, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND FLOORBEAM RIGHT BS 380 CRACKED AT FLOORBEAM WEB FASTENER HOLE THROUGH THICKNESS, RUNNING UPWARD.  TRIMMED OFF CRACK, NDT INSPECTED AND REPAIRED PER EO 53-747-1625-01 REV A AND BSB 53A2429 FIG 5.  (M)
